?

Log in

No account? Create an account

Previous Entry | Next Entry

omgomgomgomgomgomgOMG

Do you know that thing where your foot goes to sleep, and then starts waking up, and it feels like every nerve in your leg is on fire?

My right arm has been doing that for the past hour.  I can use it fine, but holy cow.

Fortunately, my good doctor had the foresight to give me many refills of prescription Lidocaine patches.  She is awesome.  I'm slapping a couple on, and I'm going home now.

Yes, I know this post has no point, but if I don't post pointless self-indulgence every now and then, y'all might start respecting me, and we all know that's going to end in tears.

Evil out!

Comments

zihuatanejo
Sep. 24th, 2008 05:27 pm (UTC)
Icky! The Topamax does that to me all. the. time. Being able to feel every inch of my face drives me to distraction.

Hope you feel better soon!
attack_laurel
Sep. 25th, 2008 10:48 am (UTC)
Dude, that is totally it! I was trying to describe it to Bob yesterday, but I couldn't quite get the words right. I can feel the air hitting my skin, and every red blood cell moving through my veins. Gah!

Latest Month

April 2017
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
30      

Tags

Page Summary

Powered by LiveJournal.com